Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: night terrors

Posted by Elaine on February 19, 1999, at 21:50:39

In reply to Re: night terrors, posted by Terry on February 19, 1999, at 12:05:03

Terry - I'm glad to hear that your night terrors were alleviated. I don't think mine are from lithium or thyroxine, which I think were started after the "night terrors". I have been "Internetting" re hypnogogic phenomena. Fortunately, these incidents don't happen often. I wish my symptoms would neatly fit diagnoses; I always seem to be "abnormal" everything. Anyway, these night occurrences are more of a minor irritant. I've just always been curious and was quite intrigued to find someone with a similar problem. I hope stopping the ritalin was the permanent solution! Good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elaine thread:2881